Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

July 21, 2019Warren County, New Jersey; Carbon County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 21, 2019, 8:25 PM EDT for Warren County, New Jersey; Carbon County, Lehigh County, Northampton County, Pennsylvania. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2019, 8:25 PM EDT (00:25 UTC)
Expired
Jul 21, 2019, 9:15 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

Counties Warren County, NJ, Carbon County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 146 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 8:51 PM EDTTSTM WND DMG1 Nne New Tripoli, PASEVERAL REPORTS OF DOWNED TREES AND WIRES IN NEW TRIPOLI INCLUDING ON MEMORIAL RD. TIME ESTIMATED FROM RADAR.
Jul 21, 8:52 PM EDTTSTM WND DMG1 Ne New Tripoli, PAWIRES DOWN ON ORIOLE RD. TIME ESTIMATED FROM RADAR.
Jul 21, 9:03 PM EDTTSTM WND DMG1 E Lowhill Twp, PASEVERAL REPORTS OF TREES DOWN BETWEEN NEW TRIPOLI AND SCHNECKSVILLE. TREES AND POWER LINES DOWN BLOCKING SEVERAL ROADS. TIME ESTIMATED FROM RADAR.
Jul 21, 9:05 PM EDTTSTM WND GST 49North Whitehall Twp, PA
Jul 21, 9:10 PM EDTTSTM WND DMG1 Ssw West Catasauqua, PAWIRES DOWN ON MADISON LN. TIME ESTIMATED FROM RADAR.
Jul 21, 9:19 PM EDTTSTM WND GST 45Lehigh Valley Internati, PAKABE ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2295 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

706 
WWUS81 KPHI 220025
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
825 PM EDT Sun Jul 21 2019

NJZ007-PAZ054-055-060>062-220115-
Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
825 PM EDT Sun Jul 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
NORTHEASTERN BERKS...LEHIGH...CARBON...SOUTHERN MONROE AND
NORTHAMPTON COUNTIES...

At 825 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near McMichael to near McKeansburg.
Movement was east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this 
storm.

Heavy rainfall is also occurring with this storm...and may cause 
ponding on roadways and poor drainage areas. Do not drive your 
vehicle through flooded roadways.

Occasional cloud to ground lightning is occurring with this storm. 
Lightning can strike 15 miles away from a thunderstorm. If you see 
lightning or hear thunder seek a safe shelter inside a building or 
vehicle.

Locations impacted include...
Allentown, Lehighton, Bethlehem, Northampton, East Stroudsburg,
Blairstown, Nazareth, Palmerton, Bangor, Kutztown, Jim Thorpe,
Hamburg, Slatington, Pen Argyl, Nesquehoning, Wind Gap, Bath,
Belvidere, Weatherly and Walnutport.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4058 7605 4057 7602 4063 7600 4074 7576
      4083 7590 4091 7599 4101 7573 4105 7577
      4108 7577 4098 7484 4095 7481 4050 7560
      4055 7614
TIME...MOT...LOC 0025Z 289DEG 24KT 4097 7542 4069 7594 

$$

Robertson

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:56 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 21, 3:56 PM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
356 PM EDT Sun Jul 21 2019

.SYNOPSIS...
Low pressure is expected to develop in the Ohio River Valley
tonight before drifting eastward across northeastern Maryland,
eastern Pennsylvania, Delaware and New Jersey on Monday
afternoon and Monday evening. As the low continues toward Nova
Scotia on Tuesday it is anticipated to pull a cold front slowly
through our region. High pressure is forecast to build in from
the west on Wednesday and Thursday. The center of the high is
expected to slide off the coast next weekend but will still
continue to influence our weather.
&&

.NEAR TERM /THROUGH MONDAY/...
As of 3 PM, the cold front, which will be around the region for
the next 36 hours or so, was across central and NE PA. This
front should slowly start to sink south into our region
overnight and continuing through the day on Monday.

There are two main rounds of showers and thunderstorms we will
be watching over the next day. First, there could be a round of
isolated or maybe scattered convection into this evening. The
second and more significant round is expected Monday afternoon
continuing into Monday evening.

Through this evening: More widespread convection will develop
along the front and a few of those cells may drift into our
region. More likely is that we will see additional convective
development along gust fronts from other showers and
thunderstorms. As we saw Saturday evening, there is a potential
for strong to severe winds, but given how limited the coverage
could be of showers and thunderstorms, the severe threat is
marginal.

Monday afternoon into evening: As the front slips into our
region tomorrow, it could make it as far southeast as the I95
corridor before stalling. Additionally, a mid and upper level
short wave trough will be digging southeast towards the region.
Expect convective initiation to begin along the front around mid
day. Thanks to the warm and humid air mass ahead of the front,
expect CAPE values well above 1000 J/kg. There could also be a
cap in place depending on how warm we get before convective
initiation starts. In the vicinity of the front, bulk shear
values of 30 kt will be possible.

Monday hazards: The primary hazard looks to be damaging winds
as combination of high DCAPE values and potential for precip
loading increases the risk for downbursts. I can't rule out the
potential for tornadoes, primarily right along the front.
However, higher than normal LCLs should limit this threat. In
addition to the damaging winds, the other concern is heavy rain
leading to flash flooding. High precipitable water values and a
relatively deep warm cloud layer increase the threat for heavy
rain. In addition, given how slow moving the front will be,
there is a potential for training of showers and thunderstorms.

Heat: Though we will see some relief from the heat, heat index
values above 100 will once again be possible for locations that
will be south of the front. This primarily includes Delmarva and
far south Jersey. Therefore, have issued a heat advisory that
begins once the excessive heat warning expires late this evening
for those locations.

&&

.SHORT TERM /MONDAY NIGHT/...
Front will continue to slowly progress through the region. At this
time, have trended with a more progressive solution given the trends
of the cold front so far (although I still expect it to stall, at
least for a while over our region). Once we get past the evening
hours tomorrow, the severe wind threat should diminish. However, the
heavy rain/flash flooding threat will continue through Monday night.
Given the more progressive trends, the axis of highest QPF has also
been shifted SE. This would be good news if the threat for heaviest
rain is southeast of the urban corridor as the axis of highest QPF
would now be over an area with higher flash flood guidance.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...

Tuesday through Wednesday...

By early Tuesday morning, frontal boundary will be situated SW to NE
extending from the southern Delmarva off the coast of NJ which will
mean the area will be on the cool side of the boundary. However
upper level trough will continue to lag just off to the west with at
least one more impulse likely to come through. For this reason, one
more round of rain/showers and possible thunder is likely for
Tuesday morning mainly from around I-95 and points S/E. The rain
should not be as heavy as what could occur Monday/Monday night but
could still exacerbate any flooding issues that may be ongoing due
to earlier heavy rain. Temperatures will be much cooler with highs
in the 70s to around 80 and dew points in the 60s.

More appreciable clearing finally occurs Tuesday night as the front
continues to push off the coast and high pressure continues to
approach from the west. This surface ridging will nose into western
PA into upstate NY during the day Wednesday. However as the upper
trough axis moves through this along with daytime heating will
result in some daytime Cu but these should be of the fair weather
variety. Temperatures will be near if not a little below average for
this time of year with comfortable levels of humidity.

Wednesday night through Sunday....

A stretch of fair weather looks to finally take hold for the long
term as high pressure should dominate. This will mean mainly sunny
skies with seasonable temperatures and comfortable humidity levels
for Thursday and Friday as the high sets up right near the area.

By next weekend, as the high moves off the coast, a SW flow looks to
kick in so temperatures and dew points may start to nudge back up a
bit. However it doesn't look like a repeat of the current hot
stretch as heat indicies should not be nearly as high. Also, at this
point conditions look to remain mainly clear and free of precip
through next weekend.
&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through this evening...VFR is expected to prevail for most of
this period. Scattered showers and thunderstorms are possible
through 03Z, leading to localized MVFR or even IFR conditions.

After 06Z...Mostly VFR conditions are expected, through there is
a chance for showers and thunderstorms overnight. Winds light
and variable, but favoring a northerly direction.

Monday...starting VFR conditions, but expect showers and
thunderstorms to develop between 15 and 18Z, and widespread
showers and thunderstorms are possible between 18 and 03Z. MVFR
or even IFR conditions will be possible with storms. Southerly
wind of 10 to 15 kt for locations south of the cold front (which
could be near the Delaware Valley by 18Z, but northerly winds of
5 to 10 kt north of the front.

OUTLOOK...
Monday night...Another round of showers and thunderstorms are
possible, especially south and east of the cold front, with MVFR
or IFR conditions possible. Otherwise, expect VFR conditions and
a shift to northerly or northwesterly winds with the front.

Tuesday...MVFR and IFR conditions in the morning due to lingering
low clouds and showers...especially from KILG through KPHL/KPNE and
KTTN and points S/E. Mainly VFR in the afternoon with a chance of
showers. N/NW wind around 10 knots.

Tuesday night...Mainly VFR. Northwest wind 5 to 10 knots.

Wednesday...Mainly VFR. Northwest wind around 10 knots.

Wednesday night and Thursday...Mainly VFR. Variable wind 10 knots or
less.

Friday...VFR.
&&

.MARINE...
Winds are forecast to remain south to southwesterly around
10-15 kts with gusts possibly up to 20 kts through tonight.
Seas 2-3 ft over the ocean and 2 ft or less over Delaware Bay.

OUTLOOK...
Monday night...a brief period of SCA conditions are possible,
especially just ahead of the cold front on Monday night.

Tuesday through Friday...Seas may be close to Small Craft
Advisory levels early Tuesday but otherwise no marine headlines
are anticipated.

RIP CURRENTS...
Wind will be southwesterly around 10-15 knots today, while seas
will remain 2-3 feet with a swell period of around 6 seconds.
This will keep a low risk of rip currents.

An increasing southerly wind fetch and building waves may
create a moderate risk for the development of dangerous rip
currents on Monday along parts of the New Jersey and Delaware
coastlines.

&&

.CLIMATE...
Record Temperatures for today:

7/21
Site     Max/Year          High Min/Year
ABE      101/1980             75/1980
ACY       99/1981             77/1991
PHL      103/1930             79/2017
ILG      102/1957             77/1972
RDG      102/2011             77/2011
TTN      101/1930             78/1980
MPO       94/2011             72/2011
GED      101/1957             79/2017

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 10 PM EDT this evening for PAZ054-
     055-060>062-070-071-101>106.
     Flash Flood Watch from Monday morning through Tuesday morning
     for PAZ054-055-060>062-070-071-101>106.
NJ...Excessive Heat Warning until 10 PM EDT this evening for NJZ001-
     007>010-012>027.
     Flash Flood Watch from Monday morning through Tuesday morning
     for NJZ001-007>010-012>027.
     Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
     NJZ016-021-023-024.
DE...Excessive Heat Warning until 10 PM EDT this evening for
     DEZ001>004.
     Flash Flood Watch from Monday morning through Tuesday morning
     for DEZ001>004.
     Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
     DEZ001>004.
MD...Excessive Heat Warning until 10 PM EDT this evening for MDZ008-
     012-015-019-020.
     Flash Flood Watch from Monday morning through Tuesday morning
     for MDZ008-012-015-019-020.
     Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
     MDZ008-012-015-019-020.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Johnson
Short Term...Johnson
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Johnson
Marine...Fitzsimmons/Johnson
Climate...
Hazardous weather outlook, Jul 21, 3:39 PM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
339 PM EDT Sun Jul 21 2019

NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070-
071-101>106-221945-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
339 PM EDT Sun Jul 21 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-221945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Cumberland-Cape May-
339 PM EDT Sun Jul 21 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EDT
MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Flash Flood Watch.

Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-221945-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
339 PM EDT Sun Jul 21 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

The potential for the development of dangerous rip currents may
approach moderate on Monday.

Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024-221945-
Delaware Beaches-Atlantic Coastal Cape May-
339 PM EDT Sun Jul 21 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EDT
MONDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Flash Flood Watch.

Thunderstorms Monday afternoon and evening could produce severe
weather with damaging winds being the biggest threat.

The potential for the development of dangerous rip currents may
approach moderate on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-221945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 PM EDT Sun Jul 21 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms from Monday afternoon into Tuesday morning may be
accompanied by wind gusts in excess of 35 knots.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 21, 8:11 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             MIDDLESEX               40.58N 74.50W
07/21/2019  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

            SOCIAL MEDIA PHOTO OF PEA SIZE HAIL ON A
            DECK. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 21, 8:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     FAR HILLS               40.68N 74.64W
07/21/2019                   SOMERSET           NJ   PUBLIC

            MPING REPORT OF DOWNED TREE LIMBS AND POWER
            POLES AT THIS LOCATION. TIME ESTIMATED FROM
            RADAR.

&&

CMS
Local storm report, Jul 21, 8:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 PM EDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             1 WNW FULLERTON         40.64N 75.49W
07/21/2019  E0.25 INCH       LEHIGH             PA   PUBLIC

            MPING REPORT.

&&

CMS
Local storm report, Jul 21, 8:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 PM EDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     1 W NEW BRUNSWICK       40.50N 74.45W
07/21/2019                   MIDDLESEX          NJ   FIRE DEPT/RESCUE

            CRANE COLLAPSE LIKELY DUE TO THUNDERSTORM
            WINDS AT 141 HAMILTON ST. TIME ESTIMATED
            FROM RADAR.

&&

JEO
Local storm report, Jul 21, 8:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT SUN JUL 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     1 NW NEW BRUNSWICK      40.50N 74.45W
07/21/2019                   MIDDLESEX          NJ   PUBLIC

            SEVERAL DOWNED TREES ON COLLEGE AVENUE
            CAMPUS AND IN SURROUNDING AREAS. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Jul 21, 8:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
825 PM EDT Sun Jul 21 2019

NJZ007-PAZ054-055-060>062-220115-
Warren-Lehigh-Monroe-Northampton-Berks-Carbon-
825 PM EDT Sun Jul 21 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
NORTHEASTERN BERKS...LEHIGH...CARBON...SOUTHERN MONROE AND
NORTHAMPTON COUNTIES...

At 825 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near McMichael to near McKeansburg.
Movement was east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.

Locations impacted include...
Allentown, Lehighton, Bethlehem, Northampton, East Stroudsburg,
Blairstown, Nazareth, Palmerton, Bangor, Kutztown, Jim Thorpe,
Hamburg, Slatington, Pen Argyl, Nesquehoning, Wind Gap, Bath,
Belvidere, Weatherly and Walnutport.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4058 7605 4057 7602 4063 7600 4074 7576
      4083 7590 4091 7599 4101 7573 4105 7577
      4108 7577 4098 7484 4095 7481 4050 7560
      4055 7614
TIME...MOT...LOC 0025Z 289DEG 24KT 4097 7542 4069 7594

Robertson

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:44 PM EDTSevere Thunderstorm WarningPHIWarren46 min
Jul 21, 9:05 PM EDTSpecial Weather StatementPHIMorris25 min
Jul 21, 9:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren51 min
Jul 21, 10:12 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Monmouth, Morris, Somerset48 min
Jul 21, 10:13 PM EDTSevere Thunderstorm WarningPHISalem47 min
Jul 21, 10:15 PM EDTSpecial Marine WarningPHI60 min
Jul 21, 10:54 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem25 min
Jul 21, 10:58 PM EDTSpecial Marine WarningPHI62 min
Jul 21, 11:02 PM EDTSevere Thunderstorm WarningPHIMonmouth31 min
Jul 21, 11:27 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean48 min
Jul 21, 11:31 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden44 min
Jul 21, 11:40 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren50 min
Jul 21, 11:54 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean51 min
Jul 22, 12:00 AM EDTSpecial Marine WarningPHI90 min
Jul 22, 12:16 AM EDTSpecial Weather StatementPHIMercer29 min
Jul 22, 12:34 AM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean41 min
Jul 22, 1:50 PM EDTSpecial Weather StatementPHIWarren25 min
Jul 22, 2:00 PM EDTSpecial Weather StatementPHISussex45 min
Jul 22, 2:13 PM EDTSpecial Weather StatementPHIWarren32 min
Jul 22, 2:35 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren40 min
Jul 22, 2:58 PM EDTSmall Craft AdvisoryPHI27 hr
Jul 22, 3:02 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 22, 3:12 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex48 min
Jul 22, 3:33 PM EDTAreal Flood AdvisoryPHIWarren7 hr
Jul 22, 3:43 PM EDTFlash Flood WarningPHISussex4 hr
Jul 22, 4:11 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 22, 4:16 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem59 min
Jul 22, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren51 min
Jul 22, 4:40 PM EDTAreal Flood AdvisoryPHICamden, Cumberland, Gloucester, Salem114 min
Jul 22, 4:52 PM EDTSpecial Marine WarningPHI53 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren44 min
Jul 22, 5:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester41 min
Jul 22, 5:14 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem61 min
Jul 22, 5:17 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren73 min
Jul 22, 5:34 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 22, 5:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more80 min
Jul 22, 5:43 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Hunterdon, Mercer, Middlesex and 4 more3 hr
Jul 22, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more40 min
Jul 22, 5:52 PM EDTSpecial Marine WarningPHI53 min
Jul 22, 6:09 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean51 min
Jul 22, 6:12 PM EDTSpecial Marine WarningPHI93 min
Jul 22, 6:21 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cumberland, Monmouth, Ocean4 hr
Jul 22, 6:27 PM EDTSpecial Marine WarningPHI48 min
Jul 22, 6:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Monmouth, Morris, Somerset34 min
Jul 22, 6:35 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset4 hr
Jul 22, 6:38 PM EDTSpecial Marine WarningPHI67 min
Jul 22, 6:54 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean51 min
Jul 22, 7:39 PM EDTSpecial Marine WarningPHI96 min
Jul 21, 9:30 PM EDTSevere Thunderstorm WarningPHIChester45 min
Jul 21, 9:58 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery, Northampton2 hr
Jul 21, 10:14 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton46 min
Jul 21, 10:30 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton3 hr
Jul 21, 10:31 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton3 hr
Jul 21, 10:35 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh40 min
Jul 21, 10:42 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery48 min
Jul 21, 10:58 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery59 min
Jul 21, 11:05 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery40 min
Jul 21, 11:38 PM EDTFlash Flood WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton2 hr
Jul 22, 12:05 AM EDTSevere Thunderstorm WarningPHICarbon, Monroe40 min
Jul 22, 12:45 AM EDTSpecial Weather StatementPHIMonroe30 min
Jul 22, 1:11 AM EDTSpecial Weather StatementPHIMonroe34 min
Jul 22, 5:32 AM EDTAreal Flood WarningPHILehigh49 min
Jul 22, 1:28 PM EDTSpecial Weather StatementPHIMonroe32 min
Jul 22, 3:18 PM EDTSpecial Weather StatementPHIChester57 min
Jul 22, 3:27 PM EDTSevere Thunderstorm WarningPHIMonroe48 min
Jul 22, 3:39 PM EDTSpecial Weather StatementPHIBerks51 min
Jul 22, 3:47 PM EDTSevere Thunderstorm WarningPHIChester, Delaware58 min
Jul 22, 4:55 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton50 min
Jul 22, 5:05 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jul 21, 9:44 PM EDTSevere Thunderstorm WarningPHINew Castle46 min
Jul 21, 9:55 PM EDTAreal Flood AdvisoryPHICecil87 min
Jul 22, 4:21 PM EDTAreal Flood AdvisoryPHICecil, Kent2 hr

Nearby

Special Weather Statements in Pennsylvania, 2019Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.